Charles Darwin University

CDU eSpace
Institutional Repository

 
CDU Staff and Student only
 

Minimizing the weight of the union-closure of uniform families of sets

Roberts, Ian and LECK, U (2011). Minimizing the weight of the union-closure of uniform families of sets. Electronic Notes in Discrete Mathematics,38(38):553-558.

Document type: Journal Article
Citation counts: Scopus Citation Count Cited 0 times in Scopus Article

Google Scholar Search Google Scholar

IRMA ID CDU0002xPUB14
Title Minimizing the weight of the union-closure of uniform families of sets
Author Roberts, Ian
LECK, U
Journal Name Electronic Notes in Discrete Mathematics
Publication Date 2011
Volume Number 38
Issue Number 38
ISSN 1571-0653   (check CDU catalogue open catalogue search in new window)
Scopus ID 2-s2.0-82955220224
Start Page 553
End Page 558
Total Pages 5
Place of Publication Netherlands
HERDC Category C3 - Journal Article - Non-refereed articles (including articles in professional journals) (internal)
DOI http://dx.doi.org/10.1016/j.endm.2011.09.090   (check subscription with CDU E-Gateway service for CDU Staff and Students  check subscription with CDU E-Gateway in new window)
 
Versions
Version Filter Type
Access Statistics: 18 Abstract Views  -  Detailed Statistics
Created: Fri, 17 Jan 2014, 00:58:44 CST